# SDR 97ZZZX1374

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23008054
- Condition: Melted
- Location: Nr 1
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOZZLE BRAZE JOINTS MELTED.  ONLY RAN .6 HOURS ON TEST CELL RUN.
